Sinimet ER ineffective
Posted 11 December 2012 - 02:17 PM
As a test, for two days i ate as little protien as possible. That helped, but did not eliminate the problem.
If i do nothing, I my legs often stay rigid until the next sinimet pill. If I take another half of the regular Sinimet I generally loosen up in half an hour.
I am 60 and was diagnosed with Parkinson's in 2006.
This problem started about two months ago. It is making me reluctant to go to parties or events, becuase i do not know when it will occur.
Can you recommend additional things that I could try?
Posted 11 December 2012 - 05:15 PM
Michael S. Okun, M.D.
Author of Amazon Kindle, Paperback and Audio of 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users